Severe reaction to kefir – any ideas?

Home The Candida Forum Candida Questions Severe reaction to kefir – any ideas?

This topic contains 1 reply, has 2 voices, and was last updated by  raster 6 years, 11 months ago.

Viewing 2 posts - 1 through 2 (of 2 total)
  • Author
    Posts
  • #77594

    mygutleaks
    Participant
    Topics: 47
    Replies: 166

    My wife is having a very bad reaction to kefir. it started on the 4th or 5th day of drinking it. first it seemed like normal die-off, the same as her reaction when she did the diet – headache, aches, fatigue and also big-time coughing. she stopped drinking the kefir, but 3 or 4 days later, her chest is still extremely congested and she is coughing even more than at first. the die-off feelings went away but her chest is not clearing. i suspect she has leaky gut. any thoughts?

    thank you!

    #77632

    raster
    Participant
    Topics: 104
    Replies: 6838

    Those candida toxins reside within the body and if your organs cannot cope with the after effects, than the toxins will stick around.

    For instance, your lungs are the “dumping grounds” of the body, so if it caused die off, the toxins likely flooded her lungs. It can flood the liver and kidneys as well with toxins…thats why we recommend molybdenum.

    I would test other foods seperately for leaky gut and if you can put together a list of foods she is allergic to, than you can determine it at that point. For instance, if she reacts to sugar, grains, molds, etc…that is leaky gut. IF she just feels bad after kefir, than that is not leaky gut.

    -raster

Viewing 2 posts - 1 through 2 (of 2 total)

The topic ‘Severe reaction to kefir – any ideas?’ is closed to new replies.